# SDR DHL2001801543

- Difficulty date: October 1, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT-FLOOR SUPPORT ANGLE CRACKED .5 INCH AT STA 560.000, L-35R TO L36R.  STOP DRILLED CRACK AND FABRICATED REINFORCING ANGLE PER SRM 53-2-0 PG 1-2.  INSTALLED ANGLE PER SRM 53-2-0 PG 1-2.
